# SDR 2015FA0000399

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: General aviation
- Aircraft: N566DS
- Make and model: Diamon DA 40
- Aircraft serial: 40646
- Aircraft time: 1,600 hours, 1,600 cycles
- Engine: Lyc IO360M1A
- Engine time: 1,600 hours, 1,600 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: DA424064100
- Condition: Shorted
- Location: Alternator
- Part time: 1,600 hours, 1,600 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: H

## Discrepancy

ALTERNATOR OUTPUT WIRE, SHORTED BETWEEN THE INNER CABLE AND OUTER SHIELDING, CAUSING FAILURE OF THE TIE BUSS CIRCUIT BREAKERS AND DAMAGE TO ASSOCIATED WIRES IN HARNESS. DAMAGE TO HARNESS CAUSED SHORT TO ENGINE DATA UNIT AND COMPLETE FAILURE OF THE ENGINE INSTRUMENTS.
